MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Quarteroni A, Rozza G. Reduced Order Methods for Modeling and Computational Reduction. 1st ed. Milano: Springer; 2014 p. 334.
Lorenzi S, Cammi A, Luzzi L, Rozza G. A reduced order model for investigating the dynamics of the Gen-IV LFR coolant pool. Applied Mathematical Modelling [Internet]. 2017 ;46:263-284. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85020006623&doi=10.1016%2fj.apm.2017.01.066&partnerID=40&md5=f6e5715037eb0ef2ecb9ae03f373294f
Sartori A, Baroli D, Cammi A, Luzzi L, Rozza G. A reduced order model for multi-group time-dependent parametrized reactor spatial kinetics. 22nd International Conference on Nuclear Engineering ICONE22 [Internet]. 2014 :V005T17A048-V005T17A048. Available from: http://urania.sissa.it/xmlui/handle/1963/35123
Ballarin F, Rozza G, Maday Y. Reduced-order semi-implicit schemes for fluid-structure interaction problems. In: Benner P, Ohlberger M, Patera A, Rozza G, Urban K Model Reduction of Parametrized Systems. Model Reduction of Parametrized Systems. Springer International Publishing; 2017. pp. 149–167.
Lassila T, Manzoni A, Quarteroni A, Rozza G. A reduced-order strategy for solving inverse Bayesian identification problems in physiological flows. SISSA; 2013.
Feola R, Giuliani F, Procesi M. Reducibility for a class of weakly dispersive linear operators arising from the Degasperis Procesi equation.; 2018.
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Falqui G, Magri F, Tondo G. Reduction of bi-Hamiltonian systems and separation of variables: an example from the Boussinesq hierarchy. Theor. Math. Phys. 122 (2000) 176-192 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3219
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Rozza G, Manzoni A, Negri F. Reduction strategies for PDE-constrained oprimization problems in Haemodynamics. European Congress on Computational Methods in Applied Sciences and Engineering (ECCOMAS 2012) J. Eberhardsteiner et.al. (eds.), Vienna, Austria, 10-14 sept. 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6338
Lassila T, Manzoni A, Rozza G. Reduction Strategies for Shape Dependent Inverse Problems in Haemodynamics. SISSA; 2013.
Dubrovin B, Mazzocco M. On the reductions and classical solutions of the Schlesinger equations. Differential equations and quantum groups, IRMA Lect. Math. Theor. Phys. 9 (2007) 157-187 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6472
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Piccoli B, Sussmann HJ. Regular Synthesis and Sufficiency Conditions for Optimality. SIAM J. Control Optim. 39 (2000) 359-410 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3213
Marconi E. Regularity estimates for scalar conservation laws in one space dimension.; 2017. Available from: http://preprints.sissa.it/handle/1963/35291
Marconi E. Regularity estimates for scalar conservation laws in one space dimension. Journal of Hyperbolic Differential Equations [Internet]. 2018 ;15:623-691. Available from: https://doi.org/10.1142/S0219891618500200
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Sigalotti M. Regularity properties of optimal trajectories of single-input control systems in dimension three. Journal of Mathematical Sciences 126 (2005) 1561-1573 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4794
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Arroyo M, DeSimone A. Relaxation dynamics of fluid membranes. Phys. Rev. E 79 (2009) 031915 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3618
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912

Pages

Sign in